# SDR QXEA2009111100924

- Difficulty date: November 10, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 20,914 hours, 15,343 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Gouged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SIDE STAY FITTING HAS GOUGE ON O/B UPPER FLANGE.   BLENDED OUT CHAFE, FOUND DAMAGE TO BE WITHIN LIMITS IAW REO 670-57-11-043.  PERFORMED LPI IAW REO 670-57-11-043. NO DEFECTS NOTED.  PERFORMED ROTO PEEN IAW REO 670-57-11-043.  TREATED, PRIMED AND PAINTED WORKED AREA IAW SRM 51-25-01-001-001-A01.
